ukcoalition.org
*Home>>>AIDS Symptom

Wat do u do if u accidentally overdose on medicine..?


wat symptoms should u expect?.. wat 1st aid should u give?

call poison control or go to the hospital!

depends on the medicine. Some you want to induce vomiting, some you don't. Call the 800 number on the bottle, or call your local ER.

well, It is always nice to have a bottle of whatever medicine you overdosed on and read the warning label. they give you a poison control number if it is that bad, tell you to induce vomiting or not, and generally what first aid to give until help comes. If you overdose on asprin, expect internal bleeding. There are a lot of different medicines out there ane there are many different symptons you can expect.

call 911-they can help u with that.. but try to puke it out..

Contact poison control, the local 24 hour pharmacy or 9-1-1. If you are alone, you might want to call someone close to you to come over to make sure you don't black out before help gets there.

The side effects vary with the medication but you need to get professional help right away.

Go to this website
http://www.answers.com/topic/overdose?ca...

go to the local hospital if it is something dangerous. almost always the paper inside the little box writes what to do in those cases.

The best thing to do is call your doctor, poison control or go straight to the doctor. If these are not available Ipcac syrup can be used if it has not been a long period since the overdose was taken. And if the meds are still in the stomach only. If they have had time to get to blood stream.. then Ipcac will not work. However I would recommend using it sparingly. Taking and overdose is nothing to mess with.

Seek medica attention immediately - even if you feel ok, as some drugs take a while to produce toxic effects. Eg, an overdose on paracetemol is extremely toxic to the liver, and people often die a week later.

Your best bet is ALWAYS to call the poision control center, unless you have life-threatening symptoms - in that case, call 911.

You should not give ANY treatment without talking to poison control, because you could do something that makes things worse.

It depends on the medicine. You should always go to a hospital just in case. I can't tell you what symptoms you might have since they differ from medicine to medicine, but even those that produce no symptoms of overdose, such as paracetamol (acetaminophen) can cause major irreversable kidney and liver damage so medical advice from your nearest ER, or A&E should be sought immediatly.

Yes some texts state that inducing vomiting is a good thing, but this can sometimes do more harm than good and it is usually best to leave this decision to the professionals.

First Aid includes the following:

try to wake the casualty, call their name, shake them etc.. (Obviously dont od this if they are fully conscious!)

Check the Casualtys ABCs (Airway, Breathing and Circulation) - Always check this whether they are conscious or not

Summon Help (Call 911, or 999 Depending on which country you are in) and ask for an ambulance - get a bystander to this as you can continue to perform first aid

Turn the casualty on their side, as this will stop them from chocking if they vomit

If the casualtys airway is clear, breathing is normal and circualtion is normal then try to figure out what they have taken and take this with you to the hospital give this immediatly to the paramedics or doctors as they can usually give an antidote.

If the casualty has not got a clear airway, then open the casualtys mouth and use your little finger to clean out the debris (if you have latex, cotton, or vinyl gloves you can put on then do this as this increases both sterility for the patient and yourself)

If the casualty is not breathing then tilt the head backwards (to open the airway) and place your lips firmly around theirs, making sure to pinch their nose, look at their chest as you breath in twice into their mouth - you should see the chest inflate, if it does not then immediatly move away from the causalty as you have probably caused the air to go into the stomach and this can be dangerous, Wait for a few seconds and try again, but only wait for a few seconds as the brain is already starting to die.

If the casualty has no circulation you will need to give chest compressions (if they have no breathing and no circulation, you will need to give CPR - CardioPulmonary Resuscitation) First run two fingers down their chest, at the same time run another finger across, you should meet in the midle of the chest - this is where you will give the compressions. Place the palm of your hand firmly on the chest and then place the other hand on top of this and interlock your fingers. Now press down firmly but lightly on the chest, do not press to hard as you will break the casualtys ribs and this can cause worse prolems such as pneumothorax (collapsed lung) or cardiac tamponade (penetration of the heart sac).

Keep checking the casualtys pulse, airway and breathing every minute for changes. If the casualty starts to breath on their own, or if they develop a pulse, let them continue to breath and stop CPR or chest compressions.

REMEMBER to keep a constant eye on the casualtys airway, breathing and circulation, whter they are concsious or unconcsious. Always be prepared to start life saving resusciation.

Also REMEMBER to NEVER touch or come into contact with a casualtys blood, unless you are wearing protective clothing (such as gloves). This is a precautionary method to stop you from contracting blood-borne diseases and immunodeficiency diseases such as HIV/AIDs

I Hope This Has Helped You

Try making your self sick, then call poison control. If its heavy duty / prescription medicine call a paramedic or get yourself taken to a hospital

Tags
  HIV AIDS   AIDS Drug   AIDS Research   AIDS Transmission   AIDS Cure   AIDS Treatment   AIDS Symptom   AIDS Vaccine   AIDS Virus   AIDS Prevention   AIDS Test   HIV Information
Related information
  • Am I sick?

    it could be fibromyalgia, see a doctor though there is no cure for that.

    ...
  • Im kinda scared about this?

    Hypochondriac much.

    ...
  • What's your take on caffeine consumption?

    Because of the undecided good or bad--I drink it because I like it. I cant stay motivated without it. I do however have high blood pressure and take meds for it. I did also hear of a woman 106 year...

  • How do i aid an overexerted and dehydrated athlete?

    Try giving gator aid or some other electrolyte filled cool drink. Resting and rehydration is very important.

    ...
  • List the following first-aid step for open wound?

    (2) It is used to clear the airway of foreign body obstruction. (See #5) (3) What is the wound? (4) Elevation, direct pressure, pressure bandage, pressure point, tourniquet. (5) As many as it t...

  • I often t get symptoms identical to heart attack, but doc says ECG is fine. what's happening to me?

    sounds like an anxiety/panic attack

    ...
  • Of and on symptoms?

    No woman's pregnancy simptoms are ever the same. But alot of yours you mentioned sound common. I have the bloating in the evenings and my boobs ache. I crave McDonalds food :) and feel naus...

  • Einstein & God....does this sound like he believes in "God"?

    Einstein was once asked by Rabbi Goldstein whether he believed in God, Einstein responded that he believe in Spinoza's God who reveals himself in the orderly harmony of what exists, not in a G...

  •  

    Categories--Copyright/IP Policy--Contact Webmaster